UNIGE document Scientific Article
previous document  unige:36711  next document
add to browser collection

Bell inequality for quNits with binary measurements

Published in Quantum Information and Computation. 2003, vol. 3, no. 2, p. 157-164
Abstract We present a generalized Bell inequality for two entangled quNits. On one quNit the choice is between two standard von Neumann measurements, whereas for the other quNit there are N2 different binary measurements. These binary measurements are related to the intermediate states known from eavesdropping in quantum cryptography. The maximum violation by √N is reached for the maximally entangled state. Moreover, for N=2 it coincides with the familiar CHSH-inequality
Keywords Bell inequality
Full text
(ISO format)
PASQUINUCCI, Helle Bechmann Johansen, GISIN, Nicolas. Bell inequality for quNits with binary measurements. In: Quantum Information and Computation, 2003, vol. 3, n° 2, p. 157-164. https://archive-ouverte.unige.ch/unige:36711

333 hits

0 download


Deposited on : 2014-05-20

Export document
Format :
Citation style :